# SDR DALA2016102607664

- Difficulty date: January 9, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- Aircraft time: 40,589 hours, 27,723 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Not Reported
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR FITTING MOUNT.  SEE NR FOR ADDITIONAL INFORMATION 027-0015:5310-2005/004 00112.  REPLACED FITTINGS PER DWG 3936190.
